# SDR AALA202210109687

- Difficulty date: September 29, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N810NN
- Make and model: Boeing 737
- Aircraft serial: 33207
- Aircraft time: 39,099 hours, 16,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT DOOR LIGHT BY SEAT 17F IS FLICKERING. **SUPPLEMENTAL REPORT FOR AALA202210039687: ACCOMPLISHED INSPECTION OF CONNECTORS AND LIGHT. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK OF LIGHT AT 17F EMERGENCY DOOR PER AMM 33-51-00. COULD NOT DUPLICATE FLICKERING.** (CLOSED)
